Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    6
  • views
    7117

Week 7 (Day 50)

lesmiserables

200 views

Dosage: 30 mg Claravis

Acne: Nothing new today, but 7 or 8 giant red spots on my cheeks and chin from healing bad breakouts from the last week, a few small pimples on my back, chest is still clear, forehead has been completely clear for weeks!!

Side Effects: Dry lips, dry skin on chin

Either I'm slowly adjusting to my lower dose, or the Tretinoin cream that I've been using like crazy is doing its job, but my horrible breakout (that got so much worse over the weekend) is finally drying up, and it seems like it's coming to an end. All the spots are turning into those red, raw, dry areas that I had in my first couple of weeks on Accutane, so I'm starting to worry that I practically just started over by lowering my dose.

Having a clear chest has made such a big difference in my self esteem this Fall (usually I just wear t-shirts, now I can wear whatever I want)! I'm thankful for that!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×